Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Automorphisms of fibrations

Authors: E. Dror, W. G. Dwyer and D. M. Kan
Journal: Proc. Amer. Math. Soc. 80 (1980), 491-494
MSC: Primary 55R15; Secondary 55U10
MathSciNet review: 581012
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let X be a simplicial set, G a simplicial group and $ \bar WG$ the classifying complex of G. Then it is well known [1], [3] that the principal fibrations with base X and group G are classified by the components of the function complex $ {(\bar WG)^X}$. The aim of the present note is to prove the following complement to this result (1.2): Let p be a principal fibration with base X and group G, and let aut p be its simplicial group of automorphisms (which keep the base fixed). Then $ \bar W({\operatorname{aut}}\,p)$ has the homotopy type of the component of $ {(\bar WG)^X}$ which (see above) corresponds to p. A similar result holds for ordinary fibrations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55R15, 55U10

Retrieve articles in all journals with MSC: 55R15, 55U10

Additional Information

PII: S 0002-9939(1980)0581012-1
Article copyright: © Copyright 1980 American Mathematical Society